# SDR UALA2009042001139

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,757 hours, 10,599 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ON LEFT AISLE BETWEEN ROWS 31-41 COMES ON INTERMITTENTLY.  CLEANED CONNECTORS FOR BATTERY PACKS AT SEAT 40AB.  CHECKS OK.
